# SDR REXA2022112102564

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151035
- Condition: Corroded
- Location: Bs1031-1047 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG23L IS CORRODED BETWEEN FS1031 AND FS1047.	REPLACED STRINGER P/N MM670-35151-035 I.A.W. CRJ-900 SRM 53-00-03-201-001-A01.
